Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 83, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 1, 2017, 2:41 PM CST for Rankin County, Smith County, Mississippi. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 2:41 PM CST (20:41 UTC)
- Expired
- Mar 1, 2017, 3:30 PM CST
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Rankin County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 2:42 PM CST | HAIL 1 | 4 Nne Star, MS | MCLAURIN ELEMENTARY SCHOOL REPORTED QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
845
WUUS54 KJAN 012041
SVRJAN
MSC121-129-012130-
/O.NEW.KJAN.SV.W.0083.170301T2041Z-170301T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
241 PM CST WED MAR 1 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southeastern Rankin County in central Mississippi...
Northwestern Smith County in central Mississippi...
* Until 330 PM CST
* At 241 PM CST, a severe thunderstorm was located near Piney Woods,
or near Star, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Cato around 250 PM CST.
Johns around 255 PM CST.
White Oak around 310 PM CST.
Other locations impacted by this severe thunderstorm include
Polkville and Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3204 8956 3204 8966 3205 8966 3205 9009
3220 9006 3222 8954
TIME...MOT...LOC 2041Z 269DEG 34KT 3211 8998
HAIL...1.00IN
WIND...60MPH
$$
CME3 follow-up statements
266
WWUS54 KJAN 012053
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
253 PM CST WED MAR 1 2017
MSC121-129-012130-
/O.CON.KJAN.SV.W.0083.000000T0000Z-170301T2130Z/
Rankin MS-Smith MS-
253 PM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR SOUTHEASTERN RANKIN AND NORTHWESTERN SMITH COUNTIES...
At 253 PM CST, a severe thunderstorm was located over Johns, or 10
miles north of Mendenhall, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
White Oak around 310 PM CST.
Other locations impacted by this severe thunderstorm include
Polkville and Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3204 8956 3204 8966 3205 8966 3205 8993
3221 8993 3222 8954
TIME...MOT...LOC 2053Z 268DEG 32KT 3211 8986
HAIL...1.00IN
WIND...60MPH
$$
DB523
WWUS54 KJAN 012057
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
257 PM CST WED MAR 1 2017
MSC121-129-012130-
/O.CON.KJAN.SV.W.0083.000000T0000Z-170301T2130Z/
Rankin MS-Smith MS-
257 PM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR SOUTHEASTERN RANKIN AND NORTHWESTERN SMITH COUNTIES...
At 256 PM CST, a severe thunderstorm was located over Johns, or 10
miles north of Mendenhall, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
White Oak around 310 PM CST.
Other locations impacted by this severe thunderstorm include
Polkville and Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3204 8956 3204 8966 3205 8966 3206 8990
3221 8990 3222 8954
TIME...MOT...LOC 2056Z 269DEG 34KT 3211 8982
HAIL...1.50IN
WIND...60MPH
$$
DB426
WWUS54 KJAN 012109
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
309 PM CST WED MAR 1 2017
MSC121-012118-
/O.CAN.KJAN.SV.W.0083.000000T0000Z-170301T2130Z/
Rankin MS-
309 PM CST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANKIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3204 8956 3204 8966 3205 8966 3205 8972
3221 8972 3222 8954
TIME...MOT...LOC 2108Z 269DEG 34KT 3211 8968
$$
MSC129-012130-
/O.CON.KJAN.SV.W.0083.000000T0000Z-170301T2130Z/
Smith MS-
309 PM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR NORTHWESTERN SMITH COUNTY...
At 308 PM CST, a severe thunderstorm was located over White Oak, or
15 miles northeast of Mendenhall, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
northwestern Smith County, including the following locations:
Polkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3204 8956 3204 8966 3205 8966 3205 8972
3221 8972 3222 8954
TIME...MOT...LOC 2108Z 269DEG 34KT 3211 8968
HAIL...1.50IN
WIND...60MPH
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 12:40 PM CST, 2 hours 1 minute earlier.
Area forecast discussion, Mar 1, 12:40 PM CST, 2 hours 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1240 PM CST Wed Mar 1 2017 .UPDATE... Updated for 18Z aviation discussion. Also tweaked short term forecast and updated products to reflect Tornado Watch 57. && .AVIATION... 18Z TAF discussion: Scattered to broken clouds around 3500 ft to start the period at most TAF sites. A cold front sweeping southeastward will bring a period of thunderstorms to each TAF site as it passes, with a quick change to gusty northwest winds and briefly lower ceilings and/visibility. Clouds should clear quickly behind the front, with VFR conditions and northerly winds below 10 kts expected at all TAF sites by 01Z Thursday. /NF/ && .DISCUSSION... Adjusted POPs and sensible weather elements through the rest of this afternoon based on latest guidance. Overall thinking regarding severe weather potential remains similar to previous forecast. Roughly 800-1000 J/kg of MLCAPE will be available to storms just ahead of and along a cold front moving through the forecast area. Deep layer shear of 50-60 kts mostly parallel to the front (greatest shear in far northern forecast area) will support some sustained updrafts and possible supercell structure to thunderstorms. Hail to the size of quarters and and wind gusts up to 60 mph will be the primary hazards as storms move through. Directional wind shear is not the most favorable, but with some slight veering with height through early this afternoon in the far northeastern portion of the forecast, can't rule out a possible tornado. Lowest threat will be for Louisiana parishes and Arkansas counties where storms will more quickly exit the area. The better chance for storms to become severe will be farther east (especially east of Interstate 55) as the cold front moves into those areas during the afternoon. A longer period of heating could see MLCAPE values of 1000-1250 J/kg develop in southeastern Mississippi. Will keep threat areas as they are in current Hazardous Weather Outlook, but will reassess need for any updates after storms initiate by early this afternoon. /NF/ Prior discussion below: Today and Tonight: Latest radar data showing impressive convection moving through northern AR and trailing back to the southwest. This convective band is occurring ahead of surface cold front moving into northwest AR in an unstable and sheared environment. CAM guidance is in general agreement that ongoing convection will have a hard time moving into northwest sections of the forecast area this morning due to the persistent capping inversion atop the boundary layer. Some isolated convection will be possible during this time frame, but it will not be until mid to late morning when mid level dynamic cooling in conjunction with low level moisture convergence along the boundary serve to weaken the cap for better development to occur. Though low level shear will be on the decrease as the main system pulls away, increasing instability due to surface heating (max temps in the lower 80s) will lead to a an increase in storm intensity with the potential of seeing a few severe storms by afternoon, especially in the southeast. The activity will quickly push southeast of the area during the evening followed clearing skies shortly behind. /26/ Thursday through Tuesday: As the cold front moves into the Gulf of Mexico Thursday, expect much cooler boundary layer temperatures, some 10-12 degrees cooler at 925mb, will be moving in the wake. This will help high temperatures fall some 15 degrees or so, back to much more seasonable normal temperatures. With PW's falling less than a quarter of an inch as that surface high builds in, expect us to mix out very efficiently as we go into the weekend, which will help us be warmer than MOS guidance, which is what was leaned toward in the forecast. Winds will be gusty, especially over the southeast portions of the area, as there will be a tight pressure gradient in the wake. Thursday and Friday, as we mix out and warm enough for humidity levels to drop into the mid-upper 20s. With enough pressure gradient in the southeast, there could be some fire weather concerns. However, recent fuel level moistures, due to previous rain, are higher and expected rainfall on Wednesday should keep it lower. Will have to keep a close eye if we don't receive as much rainfall. Due to this, kept out of the HWO and graphics for now. Aloft a deep longwave trough will be present over most of the nation east of the Rockies while weak ridging will be present over the western Pacific states with an upper low off the Baja California peninsula into the eastern Pacific. A strong surface high near 1030-1035mb, will be building through the central Plains and down into our area by Thursday and especially into Friday. The core of the strongest surface high will move through the low- mid Mississippi Valley by Thursday into Friday. The ensemble MOS guidance and such anomalously strong surface high pressures lean towards some potential of temperatures falling cooler into the low-mid 30s (couldn't rule out a spot briefly reaching freezing) with the lowest from areas from a line from Greenwood to Meridian and northeast. This could bring some potential for some patchy frost. Added this in the grids for Friday and Saturday mornings as the surface high builds into the Appalachians. Later in the period, expect shortwave ridging to build quickly build east while the previously mentioned upper low moves through Mexico into the ArkLaTex by late weekend into early next week. This will help bring moisture back in, helping PW's creep up back above an inch to an inch and a quarter or so. This and increasing isentropic ascent will help shower chances to increase on Sunday into Monday. How much moisture moves back in remains to be seen as the Euro/Canadian are in agreement that showers will move in Sunday into Monday while the GFS is slower. Based on the fast manner of the shortwave ridging and agreement in the Euro/Canadian, sided towards that consensus of a faster solution. Another deep and fast moving trough will help develop a strong low into southern Canada, which will drag another cold front down by early next week. This will help bring some better lapse rates and some chances for thunderstorms by around Monday-Tuesday next week before shortwave ridging and drying move in the wake. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 42 64 36 66 / 10 3 0 0 Meridian 43 65 34 66 / 14 4 0 0 Vicksburg 41 64 37 66 / 10 3 0 0 Hattiesburg 45 65 38 69 / 33 4 0 0 Natchez 44 63 38 66 / 10 3 0 0 Greenville 38 62 37 62 / 4 2 0 0 Greenwood 38 62 34 62 / 8 2 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/DC
Hazardous weather outlook, Mar 1, 1:38 PM CST, 1 hour 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 138 PM CST Wed Mar 1 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>037- 040>042-047-021945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington- Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren- 138 PM CST Wed Mar 1 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ030>033-038-039-043>046-048>066-072>074-021945- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Madison MS-Leake- Neshoba-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne- Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 138 PM CST Wed Mar 1 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Limited TIMING...Through the rest of this afternoon Severe thunderstorms will be possible through the rest of this afternoon as a cold front moves southeast across the forecast area. Damaging wind gusts up to 60 mph and hail up to quarter size will be the main threats, but a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* Extreme...Confident in severe thunderstorms with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Significant...Severe thunderstorms possible with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Elevated...Confident in severe thunderstorms with winds gusts of 60 mph or greater and/or 1 inch diameter or larger hail. Limited...Severe thunderstorms possible with wind gusts of 60 mph or greater and/or 1 inch diameter or larger hail. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 1, 1:56 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST COLUMBUS AFB 33.63N 88.45W
03/01/2017 M53 MPH LOWNDES MS ASOS
&&
CMESpecial weather statement, Mar 1, 2:00 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
200 PM CST WED MAR 1 2017
MSZ044-012030-
Leake MS-
200 PM CST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEAKE COUNTY UNTIL 230
PM CST...
At 200 PM CST, Meteorologists were tracking a strong thunderstorm
near Thomastown, or 7 miles northwest of Carthage, moving east at 40
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Carthage around 205 PM CST.
Singleton around 210 PM CST.
Renfroe around 215 PM CST.
Edinburg around 225 PM CST.
Other locations impacted by this storm include Redwater.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 600 PM CST for central
Mississippi.
LAT...LON 3277 8968 3287 8968 3293 8939 3293 8932
3273 8932
TIME...MOT...LOC 2000Z 265DEG 35KT 3281 8963
17Special weather statement, Mar 1, 2:26 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
226 PM CST WED MAR 1 2017
MSZ045-012100-
Neshoba MS-
226 PM CST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NESHOBA COUNTY UNTIL
300 PM CST...
At 226 PM CST, Meteorologists were tracking a strong thunderstorm
near Pearl River, or near Edinburg, moving east at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Philadelphia around 230 PM CST.
Burnside and Stallo around 240 PM CST.
Forestdale around 250 PM CST.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 600 PM CST for central and
east central Mississippi.
LAT...LON 3275 8892 3279 8932 3293 8932 3293 8897
3292 8896 3292 8893 3293 8893 3293 8892
TIME...MOT...LOC 2026Z 266DEG 43KT 3284 8927
17Local storm report, Mar 1, 2:27 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
227 PM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL S CALEDONIA 33.68N 88.33W
03/01/2017 E1.00 INCH LOWNDES MS OTHER FEDERAL
US POST OFFICE REPORTED NICKEL AND QUARTER SIZE HAIL
&&
HEFFERANLocal storm report, Mar 1, 2:33 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 3 N TERRY 32.15N 90.29W
03/01/2017 E1.00 INCH HINDS MS PUBLIC
MOSTLY DIME HAIL WITH A FEW TO QUARTER SIZE.
&&
CMESpecial weather statement, Mar 1, 2:39 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
239 PM CST WED MAR 1 2017
MSZ031-033-012115-
Lowndes MS-Oktibbeha MS-
239 PM CST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OKTIBBEHA AND
SOUTHWESTERN LOWNDES COUNTIES UNTIL 315 PM CST...
At 239 PM CST, Meteorologists were tracking a strong thunderstorm
over Crawford, or 14 miles southeast of Starkville, moving east at 40
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern
Oktibbeha and southwestern Lowndes Counties.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 600 PM CST for northeastern
Mississippi.
LAT...LON 3329 8836 3329 8874 3330 8874 3340 8873
3344 8837
TIME...MOT...LOC 2039Z 265DEG 35KT 3331 8865
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:35 PM CST | Special Weather Statement | JAN | Webster | 25 min |
| Mar 1, 12:38 PM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 26 min |
| Mar 1, 12:44 PM CST | Special Weather Statement | JAN | Holmes | 31 min |
| Mar 1, 1:01 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes | 59 min |
| Mar 1, 1:36 PM CST | Special Weather Statement | JAN | Hinds | 24 min |
| Mar 1, 1:38 PM CST | Special Weather Statement | JAN | Lowndes | 37 min |
| Mar 1, 1:41 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 34 min |
| Mar 1, 1:45 PM CST | Severe Thunderstorm Warning | JAN | Winston | 60 min |
| Mar 1, 1:51 PM CST | Special Weather Statement | JAN | Madison | 24 min |
| Mar 1, 1:52 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 53 min |
| Mar 1, 2:00 PM CST | Special Weather Statement | JAN | Leake | 30 min |
| Mar 1, 2:26 PM CST | Special Weather Statement | JAN | Neshoba | 34 min |
| Mar 1, 2:28 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 22 min |
| Mar 1, 2:39 PM CST | Special Weather Statement | JAN | Lowndes | 36 min |
| Mar 1, 3:00 PM CST | Special Weather Statement | JAN | Neshoba | 30 min |
| Mar 1, 3:37 PM CST | Special Weather Statement | JAN | Jasper | 23 min |
| Mar 1, 3:47 PM CST | Special Weather Statement | JAN | Lauderdale | 28 min |
| Mar 1, 3:55 PM CST | Special Weather Statement | JAN | Lawrence | 35 min |
| Mar 1, 4:02 PM CST | Special Weather Statement | JAN | Jasper | 28 min |
| Mar 1, 4:21 PM CST | Special Weather Statement | JAN | Jefferson Davis | 24 min |
| Mar 1, 4:29 PM CST | Special Weather Statement | JAN | Clarke | 31 min |
| Mar 1, 5:51 PM CST | Special Weather Statement | JAN | Forrest, Lamar | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.